Orthogonal polynomial solutions of linear ordinary differential equations

W Everitt, KH Kwon, LL Littlejohn, R Wellman

Research output: Contribution to journalArticle

36 Citations (Scopus)


This paper surveys the latest known results concerning the classification of differential equations of the form [GRAPHICS] having a sequence of polynomial eigenfunctions {p(n)(x)}(n=0)(infinity) that are orthogonal with respect to some real bilinear form. Since the publishing of the Erice Report in 1990, several new significant results and generalizations have been discovered. (C) 2001 Elsevier Science B.V. All rights reserved.
Original languageEnglish
Pages (from-to)85-109
Number of pages25
JournalJournal of Computational and Applied Mathematics
Issue number1-2
Publication statusPublished - 1 Aug 2001


Dive into the research topics of 'Orthogonal polynomial solutions of linear ordinary differential equations'. Together they form a unique fingerprint.

Cite this